# SDR USAA2011082900018

- Difficulty date: July 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON AFT END OF ATTACH ANGLE BETWEEN BS 303.9 & BS 294.5, S13L.  REPLACED ATTACH ANGLE BETWEEN BS 303.9 & BS 294.5, S13L IAW B737 SRM 51-40-02.
